# SDR 2002F00872

- Difficulty date: May 27, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON RIGHT WING TOP SKIN, AT LEADING EDGE SPAR, AT STATION 655.  (M)
